American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49L99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Diogo Gomes and Héctor Sánchez Morgado. A stochastic Evans-Aronsson problem. Trans. Amer. Math. Soc. 366 (2014) 903-929.
Abstract, references, and article information   
View Article: PDF

[2] Rafal Goebel. Duality and uniqueness of convex solutions to stationary Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 357 (2005) 2187-2203. MR 2140437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. A. Sychev and V. J. Mizel. A condition on the value function both necessary and sufficient for full regularity of minimizers of one-dimensional variational problems. Trans. Amer. Math. Soc. 350 (1998) 119-133. MR 1357405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1